# SDR SWIA202056191

- Difficulty date: December 13, 2020
- Submitted: February 12, 2021
- Operation: Air carrier
- Aircraft: N876AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7576
- Aircraft time: 40,661 hours, 37,355 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Location: Aft
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PRESSURE BULKHEAD F/S 621.0 STIFFENER IS CRACK   (C-CHECK) RO 2/9/2021   REMOVED AND INSTALLED NEW BULKHEAD STIFFENER REF: CRJ 200 SRM 51-42-06, CRJ 200 SRM 51-40-11, CRJ 200 SRM 51-25-16, SRM 51-21-11 AND BOMBARDIER DWG 601R36008 REV. BC. COMPLIED WITH TASK CARD 51-900-1003-SKY
